Items where Author is "Mathesius, Sabine"

Up a level
Export as [feed] RSS [feed] RSS 3.0
Group by: Document type | Year of publication | No Grouping
Number of items: 1.

Articles in a Scientific Journal - peer-reviewed

[img] [img]

Mathesius, S., Hofmann, M., Caldeira, K. and Schellnhuber, H. J. (2015) Long-term response of oceans to CO2 removal from the atmosphere. Nature Climate Change, 5 (12). pp. 1107-1113. DOI 10.1038/NCLIMATE2729.

This list was generated on Mon Oct 15 16:09:55 2018 CEST.